Asymptotic inequalities for maxima of scalar and vector normal random fields
Doklady Akademii Nauk, Tome 199 (1971) no. 6, pp. 1257-1259
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_199_6_a10,
author = {P. I. Yuditskaya},
title = {Asymptotic inequalities for maxima of scalar and vector normal random fields},
journal = {Doklady Akademii Nauk},
pages = {1257--1259},
year = {1971},
volume = {199},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_199_6_a10/}
}
P. I. Yuditskaya. Asymptotic inequalities for maxima of scalar and vector normal random fields. Doklady Akademii Nauk, Tome 199 (1971) no. 6, pp. 1257-1259. http://geodesic.mathdoc.fr/item/DAN_1971_199_6_a10/